Aa
A
A
A
Close
Heart Rhythm Community
12.1k Members
1745492 tn?1320201940

Episodes of tachycardia

For the past several months, I've been having episodes of tachycardia. It's usually when I'm resting, like when sitting on the couch. It doesn't seem to be preceded by anxiety or stress. I take several medications. 200 mg of Lamictal, 800 mg of Skelatin, 200 mg of Topamax, 15 mg of Remeron, and 25 mg of Elavil. My doctor said he doesn't think any one of these alone are the cause of the tachycardia b/c they aren't high enough doses. Maybe the combination of them could be the cause? Or could it be some other underlying condition?
1 Responses
612551 tn?1450025775
COMMUNITY LEADER
Given your doctor must know all of the meds you are taking it seems he doesn't think the combination is the problem either.

Do the episodes last long, or do they pass in a few minutes?  If they last for periods of time (don't have a number, maybe something  like an hour or more) it may be possible another medication such as a beta blocker would help, either taken as another small dose treatment or taken in a higher dose level but only when the tachy develops.  That is it may be due to a heart condition.  Many young (but I am sure a small percentage) have problems with heart rhythm issues..
Have an Answer?
Top Arrhythmias Answerers
1807132 tn?1318747197
Chicago, IL
1423357 tn?1511089042
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.